# SDR COEA0801914

- Difficulty date: March 24, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  FOUND TOOL DAMAGE (MISDRILLED HOLE) (2) PLACES ON UPPER FLANGE OF LT OB SEAT TRACK AT FLOOR CROSSBEAMS 20 AND 21.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK FROM END AT FRAME 23 TO PREVIOUSLY INSTALLED SPLICE BETWEEN FRAMES 18 AND 19.  CUT OUT DAMAGED SECTION OF FLOORBEAMS 20 AND 21 UNDER LT OB SEAT TRACK TO LT OB END.  FABRICATED REPAIR SPLICE AND REPLACED THE LT SIDE OF FLOORBEAMS 20 AND 21.  SEAT TRACK PN S53375001200, FLOORBEAM PN S53372411200.  WO: 200039, 200040.  (K)
